| Model Number |
CNWTT0 |
| Medical Device Problem Codes |
Defective Device (2588); Failure to Eject (4010)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during an intraocular lens implant procedure lens stuck in delivery system and would not advance on injector.And the lens was faulty.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in a.1., b.5., d.10., h.6.Correction information was provided in b.3.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and sated that there was no patient contact.